| Catalog Number |
PCDH1 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was provided: please elaborate on the quality issue experienced with the product please clarify what you mean by "mesh shrinkage issue"? did this issue contribute to any patient adverse event? if so, please provide the patient symptoms manifestations (location, severity, appearance, systemic or local reaction): 1) during intra operative procedure surgeon found some bulges and shrinkage in the mesh in 3-4 areas in the middle and he didn't use the mesh out of care for patient.2) no.3) not applicable.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6: component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformance's were identified.
Event or Problem Description
It was reported that a patient underwent an unspecified procedure on (b)(6) 2025 and mesh was used.Mesh shrinkage issue was noted.During intra operative procedure, surgeon found some bulges and shrinkage in the mesh in 3-4 areas in the middle and he didn't use the mesh out of care for patient.There were no adverse patient consequences.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d9, h3, h6.Additional h6 component code: g07002 no device problem.Additional h3 investigation summary: the product was returned to ethicon for evaluation.One open foil pouch with an unused mesh was received for analysis.Product code pcdh1.During visual inspection of the proceed mesh, no anomalies or damages were observed.The shrinkage can occur due to various factors, including the body's inflammatory response to the foreign material, the type of mesh material used, and the location where the mesh is implanted.As part of the ethicon quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached on the cause of the reported event.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.